# SDR VMIA201506101671

- Difficulty date: January 26, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N709AC
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5114
- Aircraft time: 13,078 hours, 45,406 cycles
- Engine: Allsn 250C20F
- Engine time: 14,165 hours, 5,543 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6889093
- Part serial: MP00434
- Condition: Failed
- Location: Nr 2 Engine
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE INFLIGHT DUE TO COMPRESSOR BEARING NR 2 FAILURE.
